# SDR AALA202101079007

- Difficulty date: January 6, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 25,864 hours, 66,073 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3128
- Condition: No Test
- Location: Emergency Lights
- Part time: 45,584 hours, 32,444 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY LIGHT SYSTEM TEST FAILED FOR EMERGENCY POWER SUPPLY UINT LOAD FORWARD LEFT.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT 11LW, PER AMM 33-51-38-000-001 AND AMM 33-51-38-400-001.
